# SDR FDEA200906041915

- Difficulty date: June 4, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973035210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP CORROSION SPOT AT A HOLE IN AFT CARGO DOOR SILL BEAM C 62A-63 REPAIR PERFORMED BY REMOVAL OF CORROSION AND INSTALLING A BUSHING IN THE HOLE IAW RAS/EFW/9000205/23009 ISS.A , APPPROVED BY EA 6-5310-129177
